• Innenaufnahme der Teilbibliothek Mathematik
Inverse Probleme


  • (with F. Enikeeva, A. Munk and M. Pohlmann): Bump detection in the presence of dependency: Does it ease or does it load? arXiv 1906.08017

  • (with A. Munk and T. Staudt): Statistical foundations of nanoscale photonic imaging.

  • (with A. Munk, H. Li and K. Proksch): Photonic imaging with statistical guarantees.

Nach oben

  • (with T. Hohage): Convergence in expectation results for phase retrieval problems in x-ray imaging. In Proceedings of the 11th International Conference on Mathematical and Numerical Aspects of Waves 139-140, 2013. (online version)

  • Inverse Problems with Poisson data. In: Computational Inverse Problems, Oberwolfach Reports 9(4), 3115-3116, 2012. DOI: 10.4171/OWR/2012/51 (online version)

  • Inverse problems with Poisson data: Tikhonov-type regularization and iteratively regularized Newton methods, 2012 (PhD thesis) (pdf)

  • Ein neuer numerischer Ansatz zur L^p-Regularisierung, 2008 (Diploma thesis - in german)

(link to my articles on arXiv)
(link to my MathSciNet author page)